# SDR TRAX200800932

- Difficulty date: July 25, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- Aircraft time: 12,609 hours, 10,387 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE IS CRACKED IN PREVIOUS REPAIR SPLICE.  COMPLIED WITH REO 601R-52-11-513 AND ASA ECTC 601R-52-11-513.  SUPPLEMENTAL SDR CLOSED 7/31/08.  (A)
